| Model Number |
SSV |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the speaking valve shoots across the room when patient coughs.The patient wants to know if there is a way to secure the trach accessory.The customer reported that there was no patient harm.